# SDR CKSA98550

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 65B0989125
- Condition: Corroded
- Location: L5 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L5 LWR GATE ASSY CORRODED BEYOND SRM LIMITS.  REPAIRED IAW DWG 65B09891-47. FOUND DURING ACCOMPLISHMENT OF C, D CHECK, CPCP WORK CARD ACCOMPLISHMENT.  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-200-01-04.
